Alert archive / Kentucky / Red Flag Warnings in 2014

Red Flag Warning 4, NWS Jackson, KY

April 19, 20145 counties in Kentucky

NWS Jackson, KY issued this red flag warning at Apr 19, 2014, 1:37 PM EDT for 5 counties in Kentucky. It took effect at Apr 20, 2014, 1:00 PM EDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2014, 1:37 PM EDT (17:37 UTC)
In effect from
Apr 20, 2014, 1:00 PM EDT
Expired
Apr 19, 2014, 1:49 PM EDT
In force
Issued by
NWS Jackson, KY

Counties Estill County, KY, Lee County, KY, Menifee County, KY, Powell County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 40 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1315 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WWUS83 KJKL 191737
RFWJKL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
137 PM EDT SAT APR 19 2014

...DANGEROUS FIRE CONDITIONS EXPECTED THROUGH LATE AFTERNOON ACROSS 
THE RED RIVER GORGE AND NEARBY FOREST AREAS...

.THE COMBINATION OF DRY AIR AND GUSTY WINDS WILL LEAD TO CRITICAL
FIRE WEATHER CONDITIONS THROUGH THE AFTERNOON PERIOD FOR THE RED
RIVER GORGE AND NEARBY FOREST AREAS. SUSTAINED WINDS AS HIGH AS 15
MPH...WITH GUSTS UP TO 30 MPH AND RELATIVE HUMIDITIES AROUND 20
PERCENT WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THROUGH THE LATE
AFTERNOON. THIS WILL MEAN THE THREAT OF RAPID FIRE SPREAD RATES AND
RESISTANCE TO CONTROL.

KYZ058>060-108-111-192200-
/O.NEW.KJKL.FW.W.0004.140420T1700Z-140420T2200Z/
ESTILL-POWELL-MENIFEE-WOLFE-LEE-
137 PM EDT SAT APR 19 2014

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY FOR STRONG WIND
AND LOW RELATIVE HUMIDITY FOR THE RED RIVER GORGE AND NEARBY FOREST
AREAS...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A RED FLAG
WARNING FOR STRONG WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT UNTIL 6 PM EDT SUNDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 058 ESTILL...FIRE WEATHER 
  ZONE 059 POWELL...FIRE WEATHER ZONE 060 MENIFEE...FIRE WEATHER 
  ZONE 108 WOLFE AND FIRE WEATHER ZONE 111 LEE.

* CRITICAL FIRE WEATHER CONDITIONS WILL EXISTS UNTIL LATE THIS
  AFTERNOON. 

* WINDS WILL BE FROM THE EAST...TO NORTHEAST AT 15 MPH...WITH HIGHER
  GUSTS TO 30 MPH.

* MINIMUM RELATIVE HUMIDITIES WILL DROP TO AROUND 20 PERCENT.

* THE COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG GUSTY WINDS
  WILL LEAD TO RAPID FIRE GROWTH AND RESISTANCE TO CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

RAY
1 follow-up statement
406 
WWUS83 KJKL 191749
RFWJKL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
149 PM EDT SAT APR 19 2014

...DANGEROUS FIRE CONDITIONS EXPECTED THROUGH LATE AFTERNOON ACROSS 
THE RED RIVER GORGE AND NEARBY FOREST AREAS...

.THE COMBINATION OF DRY AIR AND GUSTY WINDS WILL LEAD TO CRITICAL
FIRE WEATHER CONDITIONS THROUGH THE AFTERNOON PERIOD FOR THE RED
RIVER GORGE AND NEARBY FOREST AREAS. SUSTAINED WINDS AS HIGH AS 15
MPH...WITH GUSTS UP TO 30 MPH AND RELATIVE HUMIDITIES AROUND 20
PERCENT WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THROUGH THE LATE
AFTERNOON. THIS WILL MEAN THE THREAT OF RAPID FIRE SPREAD RATES AND
RESISTANCE TO CONTROL.

KYZ058>060-108-111-192200-
/O.CAN.KJKL.FW.W.0004.140420T1700Z-140420T2200Z/
/O.NEW.KJKL.FW.W.0005.140419T1749Z-140419T2200Z/
ESTILL-POWELL-MENIFEE-WOLFE-LEE-
149 PM EDT SAT APR 19 2014

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING FOR STRONG
WIND AND LOW RELATIVE HUMIDITY FOR THE RED RIVER GORGE AND NEARBY
FOREST AREAS...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A RED FLAG
WARNING FOR STRONG WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT UNTIL 6 PM EDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 058 ESTILL...FIRE WEATHER 
  ZONE 059 POWELL...FIRE WEATHER ZONE 060 MENIFEE...FIRE WEATHER 
  ZONE 108 WOLFE AND FIRE WEATHER ZONE 111 LEE.

* CRITICAL FIRE WEATHER CONDITIONS WILL EXISTS UNTIL EARLY THIS
  EVENING.

* WINDS WILL BE FROM THE EAST...TO NORTHEAST AT 15 MPH...WITH HIGHER
  GUSTS TO 30 MPH.

* MINIMUM RELATIVE HUMIDITIES WILL DROP TO AROUND 20 PERCENT.

* THE COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG GUSTY WINDS
  WILL LEAD TO RAPID FIRE GROWTH AND RESISTANCE TO CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

RAY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this red flag warning went out at Apr 19, 12:51 PM EDT, 46 minutes earlier.

Area forecast discussion, Apr 19, 12:51 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1251 PM EDT SAT APR 19 2014

.UPDATE...
ISSUED AT 1251 PM EDT SAT APR 19 2014

QUICK UPDATE TO LOWER RELATIVE HUMIDITIES...WHICH WITH STRONG
SUNSHINE AND GOOD MIXING WILL DROP BELOW LEVELS ORIGINALLY FORECAST.
WINDS HAVE DROPPED OFF SLIGHTLY FROM THIS MORNINGS MIX OUT...BUT ARE
STILL NEAR CRITICAL FIRE WEATHER THRESHOLDS AT ONE OR TWO OBSERVATION
STATIONS. OVERALL EXPECT A VERY GRADUAL DECREASE IN WINDS THROUGH THE
REMAINDER OF THE AFTERNOON AND THEREFORE DO NOT ANTICIPATE ANY FIRE
WEATHER PROBLEMS. HOWEVER WILL MONITOR CLOSELY AND HAVE ISSUED A
SPECIAL WEATHER STATEMENT TO HIGHLIGHT CONCERNS FOR ENHANCED WILD
FIRES THIS AFTERNOON AND SUNDAY.

UPDATE ISSUED AT 1031 AM EDT SAT APR 19 2014

FORECAST IS IN GREAT SHAPE THIS MORNING...JUST LIKE THE WEEKEND. FEW
MINOR TWEAKS TO GRIDS TO COME IN LINE WITH LATEST HOURLY OBS. DID TRY
TO TIGHTEN UP THE GRADIENT IN THE SKY GRIDS AS SUBSIDENCE ON THE
PERIPHERAL OF SOUTHEAST STORM SYSTEM IS EATING AWAY SOME OF THE
HIGHER CI AND MID LEVEL CLOUD COVER ACROSS EASTERN KENTUCKY. TEMPS
WERE A LITTLE SLOW OUT OF THE GATE FOR SOME OF OUR VALLEY LOCATIONS
BUT AFTERNOON HIGHS LOOK ON TARGET. WILL MAKE FINAL ADJUSTMENTS WITH
NEXT UPDATE...IF NEEDED. INVERSION HAS MIXED OUT...ALLOWING WINDS TO
INCREASE FROM THEIR LIGHTER EARLY MORNING LEVELS. THEREFORE FRESHENED
UP ZONES TO REMOVE LIGHT WIND/AFTERNOON WORDING.

UPDATE ISSUED AT 745 AM EDT SAT APR 19 2014

DID A QUICK UPDATE TO FINE TUNE THE T AND TD GRIDS AS WELL AS THE LOW
TEMPERATURE GRID FOR THIS MORNING. ALSO...ADJUSTED THE SKY COVER
GRIDS OVER THE NEXT SEVERAL HOURS GIVEN THE PIVOT AND RESURGENCE OF
THE HIGHER LEVEL MOISTURE SEEN IN THE LATEST SATELLITE LOOP. THESE
UPDATES HAVE BEEN SENT TO THE NDFD AND WEB SERVERS.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 330 AM EDT SAT APR 19 2014

06Z SFC ANALYSIS SHOWS HIGH PRESSURE LOCATED OVER THE GREAT LAKES
AND STRETCHED SOUTH THROUGH THE OHIO VALLEY WHILE A LOW PRESSURE
AREA IS SLOWLY PASSING WELL TO THE SOUTH OF EAST KENTUCKY. THIS
SOUTHERN SYSTEM IS KEEPING HIGH CLOUDS...GENERALLY THICKER
SOUTHEAST...OVER THE CWA THIS NIGHT. THIS...COMBINED WITH LIGHT
NORTHEAST SFC WIND FLOW...HAS SLOWED THE DECLINE OF TEMPERATURES FOR
MOST PLACES OVERNIGHT. THE EXCEPTION IS THE MOST SHELTERED VALLEYS IN
THE EAST...AND A FEW IN THE SOUTHWEST LIKE EKQ...WHERE READINGS ARE
IN THE MIDDLE 40S WHILE MID AND UPPER 50S ARE MORE COMMON ELSEWHERE.
DEWPOINTS...MEANWHILE...ARE RUNNING IN THE MID AND UPPER 30S THROUGH
THE NORTHEAST PARTS OF THE AREA COMPARED TO THE LOW AND MID 40S OVER
THE CUMBERLAND VALLEY REGION.

THE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM
PORTION OF THE FORECAST DESPITE THE CURRENT UNSTABLE MID LEVEL
PATTERN. KENTUCKY WILL BE SPLIT BY AMPLIFIED FLOW TO THE SOUTH AND
NORTH...FEATURING DEEP AND...IN SOME CASES...CLOSED OFF LOWS. THIS
IS AN UNUSUAL SETUP...BUT WHILE IT HOLDS THROUGH THE WEEKEND...EAST
KENTUCKY WILL REAP THE BENEFITS OF QUIET WEATHER. LOCAL MID LEVEL
RIDGING IN THE SLOW MOVING SOUTHERN STREAM WILL KEEP ENERGY FAR AWAY
FROM EAST KENTUCKY DURING THIS TIME. AS SUCH...HAVE FOLLOWED A MODEL
BLEND FOR WEATHER DETAILS THROUGH SUNDAY.

SENSIBLE WEATHER WILL FEATURE A CONTINUATION OF PLEASANT CONDITIONS
THROUGH THE WEEKEND. THE HIGH CLOUDS WILL RETREAT OFF TO THE EAST
DURING THE DAY ALLOWING FOR MORE SUNSHINE DURING THE AFTERNOON AND
TEMPERATURES CLIMBING INTO THE LOW TO MID 70S IN MOST PLACES. CLEARER
SKIES TONIGHT WILL MAKE FOR A BETTER SETUP LEADING TO RIDGE VERSUS
VALLEY TEMPERATURE DIFFERENCES INTO SUNDAY MORNING. A RETURN OF
SOME MID AND LOWER LEVEL CLOUDS WILL BE POSSIBLE BY LATE SUNDAY
AFTERNOON MOVING IN FROM THE WEST. HOWEVER...MOSTLY SUNNY SKIES
THROUGH THE BULK OF THE DAY WILL HELP SUPPORT HIGHS GENERALLY IN THE
UPPER 70S FOR EAST KENTUCKY.

STARTED WITH THE CONSSHORT AND BIAS CORRECTED CONSSHORT GUIDANCE FOR
THE TEMPERATURE...DEWPOINT...AND WIND GRIDS THROUGH THE FIRST 24
HOURS OF THE FORECAST FOLLOWED BY THE BC/CONSALL THEREAFTER. DID
ADJUST THE TEMPERATURES COLDER IN THE VALLEYS TONIGHT AND ALSO
TWEAKED DEWPOINTS DRIER EACH AFTERNOON. AS FOR POPS...ENDED UP IN THE
LOW SINGLE DIGITS THROUGH THE SHORT TERM...IN LINE WITH ALL THE
GUIDANCE.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 320 AM EDT SAT APR 19 2014

MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH THE LONG TERM PORTION OF
THE FORECAST. SHORTWAVE RIDGING ALOFT WILL BRING DRY WARM CONDITIONS
FOR SUNDAY NIGHT INTO THE DAY ON MONDAY. A SHORT WAVE TROUGH AND
ASSOCIATED SURFACE LOW AND COLD FRONT WILL BRING A GOOD CHANCE OF
SHOWERS AND THUNDERSTORMS TO THE AREA MONDAY NIGHT INTO TUESDAY.
THERE IS GOOD MODEL AGREEMENT ON THE TIMING OF PRECIPITATION CHANCES
WITH THE EARLY WEEK SYSTEM...WITH THE ECMWF PERHAPS BEING A BIT
SLOWER THAN THE GFS TO START THINGS OFF. DRIER AND SLIGHTLY COOLER
WEATHER WILL FOLLOW THE FRONTAL PASSAGE WITH YET ANOTHER WARM UP ON
TAP FOR THE END OF THE WEEK. ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL ARRIVE ON FRIDAY WITH THE APPROACH OF ANOTHER
COLD FRONT. THE MODELS ARE A BIT OUT OF SYNC WITH THE LATE WEEK
SYSTEM. BOTH MODELS DEVELOP AN AREA OF LOW PRESSURE ALOFT OVER THE
NORTHERN PLAINS AND MOVE THIS SYSTEM EASTWARD ACROSS THE GREAT
LAKES...OHIO VALLEY AND TENNESSEE VALLEY REGIONS. THE ECWMF IS QUITE
A BIT SLOWER...LESS MOIST AND WEAKER WITH ITS WEATHER SYSTEM THAN
THE GFS. THAT ALL BEING SAID...USED A BLEND BETWEEN THE TWO MODEL
SOLUTIONS FOR THIS TIME FRAME...WITH MAX PRECIPITATION CHANCES OF
ONLY 30 PERCENT DURING SYSTEM PASSAGE. OVERALL...A VERY PLEASANT
WEEK IS ON TAP...WITH HIGHS TOPPING OUT IN THE 60S AND 70S EACH
DAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 750 AM EDT SAT APR 19 2014

DESPITE SOME THICKER HIGH AND MID-LEVEL CLOUDS OVER SOUTHEAST KENTUCKY
THROUGH MIDDAY...VFR CONDITIONS WILL CONTINUE TO BE THE RULE. LIGHT
NORTHEAST WINDS WILL PICK UP DURING THE MID TO LATE MORNING HOURS WITH
SOME GUSTS TO 15 KTS OR SO OUT OF THE NORTHEAST BY EARLY AFTERNOON.
THE WINDS WILL SETTLE AFTER SUNSET TONIGHT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

UPDATE...RAY
SHORT TERM...GREIF
LONG TERM...AR
AVIATION...GREIF
Hazardous weather outlook, Apr 19, 12:50 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
1250 PM EDT SAT APR 19 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-201200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
1250 PM EDT SAT APR 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FOR THIS AFTERNOON AND EARLY EVENING A COMBINATION OF MINIMUM
RELATIVE HUMIDITY BETWEEN 20 AND 30 PERCENT...SUSTAINED WINDS OF 10
TO 15 MPH WITH GUSTS UP TO 25 MPH...AND RECENT DRY WEATHER...WILL
CREATE AN ENHANCED THREAT FOR ANY WILDFIRES TO QUICKLY SPREAD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN ENHANCED FIRE DANGER WILL EXIST SUNDAY AFTERNOON...WITH MINIMUM
RELATIVE HUMIDITY DROPPING TO BETWEEN 15 AND 25 PERCENT.

THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY EVENING THROUGH TUESDAY
AND AGAIN FROM THURSDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GREIF/SBH

In the hours before

Special weather statement, Apr 19, 12:34 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1234 PM EDT SAT APR 19 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-200000-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
1234 PM EDT SAT APR 19 2014

...ENHANCED FIRE DANGER TODAY AND AGAIN ON SUNDAY...

FOR THIS AFTERNOON AND EARLY EVENING A COMBINATION OF MINIMUM
RELATIVE HUMIDITY BETWEEN 20 AND 30 PERCENT...SUSTAINED WINDS OF 10
TO 15 MPH WITH GUSTS UP TO 25 MPH...AND RECENT DRY WEATHER...WILL
CREATE AN ENHANCED THREAT FOR ANY WILDFIRES TO QUICKLY SPREAD.

AN ENHANCED FIRE DANGER WILL EXIST AGAIN SUNDAY AFTERNOON...WITH
MINIMUM RELATIVE HUMIDITY DROPPING TO 15 TO 25 PERCENT. WINDS ON
SUNDAY WILL BE LIGHTER THAN TODAY...WITH SUSTAINED WINDS OF 5 TO 10
MPH.

ANY OPEN BURNING WILL BE POTENTIALLY DANGEROUS AND IS DISCOURAGED. IN
ADDITION...KENTUCKY STATE LAW PROHIBITS BURNING WITHIN 150 FEET OF
WOODLAND OR BRUSH LAND BETWEEN THE HOURS OF 6 AM AND 6 PM DURING THIS
TIME OF YEAR.

SBH

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 1:49 PM EDTRed Flag WarningJKLEstill, Lee, Menifee, Powell, Wolfe4 hr

Nearby

Red Flag Warnings in Kentucky, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.